pandemo (pandemo) wrote,
pandemo
pandemo

May the RASH Be With You -- Eradication Attempt #3

Went to the doctor on Friday last (always wanted to use that odd phrasing, but never had just the right place for it before) and got a 30 day supply of a different weird drug with consequences, a cortizone derivitive this time.  One tablet a day, two applications of the cream to affected areas, no refil on the pills, but the cream can be replaced for a year.

However, IF I have a reaction to it, stop using it for a few days.  And, scrub, scrub, scrub the hands after each THIN (stressed twice) application.

Once I had to treat a filly who had been injured with a related cream to help regenerate nerves damaged in an accident.  I was to WEAR thick rubber gloves, allow it to touch no part of my body, (and if possible, become male, as I had not gone through the change of life yet, and it could do horrid things to my reproductive system.)  At least, after a peek at my hair color (undyed) the sweet-natured pharmacist omitted that part of the lecture.

He did suggest that if my SKIN THINNED, I should go off the cream for a bit.

Great.  I dreamed my arm, now encased in too thin skin, burst into bloody leakage all down the affected area.  Talk about a vivid nightmare!
Tags: rash
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 0 comments